# SDR VNAA202511250007

- Difficulty date: September 2, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 33,083 hours, 25,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LATCH PIN INTERCOSTAL LEFT TO STG•R 27 AND BTW FS394 TO FS400 INTERNAL STRUCTURE AT AVIONICS COMPAR•TMENT.   LATCH PIN INTERCOSTAL LEFT TO STGR27 AND BTW FS394 TO FS400 INTERNAL STRUCTURE AT AVIONICS COMPARTMENT WAS REPLACED PER SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01
